# SDR 2004UALA01126

- Difficulty date: November 10, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 48,500 hours, 27,102 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS ROWS 15ABC TO 21ABC ARE INOPERATIVE. REPLACED LOWER FEEDER WIRE.
